MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE DEVILBISS TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL, PRODUCT CODE: IOR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE DEVILBISS TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL, PRODUCT CODE: IOR
Model Number 146-SSP18RBDDA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Strangulation (2084)
Date of Event 04/16/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
The wheelchair involved in this incident was manufactured by zhenjiang assure medical equipment co., ltd.And distributed by drive devilbiss healthcare.However, according to the information provided by the attorney, the lap belt was not supplied or manufactured by zhenjiang assure, but by another company (belt inc.).Therefore, the product involved on our side is limited to the wheelchair only, and the safety belt in question does not belong to our supply scope.We will fully cooperate with drive and relevant authorities should any further investigation or clarification be required.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a drive wheelchair and unidentified lap belt by a letter from an attorney alleging the end user passed away after sliding down in the wheelchair to the floor, causing the lap belt to become tight around her neck leading to asphyxiation.Information provided by the attorney indicates the lap belt was manufactured by belt inc and not distributed by drive dervilbiss healthcare.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS TRANSPORT/WHEELCHAIR
Common Device Name
WHEELCHAIR, MECHANICAL, PRODUCT CODE: IOR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no 799 chuqiao road
zhenjiang, jiangsu 21200 9
CH  212009
Manufacturer (Section G)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no 799 chuqiao road
zhenjiang, jiangsu 21200 9
CH   212009
Manufacturer Contact
ying mei
no 799 chuqiao road
zhenjiang, jiangsu 21200-9
CH   212009
MDR Report Key23507918
Report Number3007309323-2025-00054
Device Sequence Number8911105
Product Code IOR
UDI-Device Identifier00612479223363
UDI-Public(01)00612479223363
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number146-SSP18RBDDA
Device Catalogue Number146-SSP18RBDDA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2023
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale